[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 23.23.50.247. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
The Pediatric Forum
January 1998

Clonic Movements Following Lorazepam Administration in Full-Term Infants

Author Affiliations

Not Available

Arch Pediatr Adolesc Med. 1998;152(1):98-99. doi:

Lorazepam is a benzodiazepine that acts as a γ-aminobutyric acid (GABA)–receptor agonist. Premature infants have been reported to experience seizurelike activity following the administration of lorazepam.14 We report 2 cases of full-term infants, each without evidence of neurologic disorder, who received lorazepam for sedation and subsequently exhibited a seizurelike activity that occurred shortly after administration and resolved within 1 hour.

First Page Preview View Large
First page PDF preview
First page PDF preview
×